MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12948-021-00164-7

Медицинская библиотека · Clinical and molecular allergy : CMA · 2021

Angioedema associated with dipeptidyl peptidase-IV inhibitors.

Cassano Nicoletta, Nettis Eustachio, Di Leo Elisabetta, Ambrogio Francesca, Vena Gino A, Foti Caterina

СтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Dipeptidyl peptidase-IV (DPP-IV) inhibitors, also known as gliptins, are a class of oral antidiabetic agents. Postmarketing reports have documented the occurrence of angioedema in patients treated with gliptins and it was found that these drugs increased the risk of angioedema in patients concurrently treated with angiotensin-converting enzyme inhibitors (ACEIs). The aim of this manuscript is to provide an overview of the risk of angioedema associated with gliptins.

METHODS

The keywords used for the literature search in the PubMed database included "angioedema" and "dipeptidyl peptidase", "gliptins", or the name of each DPP-IV inhibitor. Articles in English published up to December 2020 were taken into consideration.

RESULTS

The available data appear to rule out a higher risk of angioedema associated with gliptin monotherapy and have revealed an increased susceptibility in patients simultaneously treated with gliptins and ACEIs. However, one single multicenter phase IV trial and case reports, even if very limited in number, have shown that angioedema can also occur during treatment with DPP-IV inhibitors without the concomitant use of ACEIs. The involvement of other drugs and drug interactions has occasionally been suggested. In a few patients, deficiency of enzymes involved in bradykinin catabolism was detected and this finding can constitute a risk factor for angioedema exacerbated by treatment with DPP-IV inhibitors.

CONCLUSIONS

This risk of angioedema associated with the use of gliptins has mostly been related to the concurrent administration of ACEIs, and has been considered rare, but it might be underestimated and underreported. The role of additional risk factors or drug interactions deserves further investigations. Caution should be taken when considering the use of DPP-IV inhibitors in patients treated with ACEIs or presenting with other known risk factors for angioedema.

Для цитирования: Cassano Nicoletta, Nettis Eustachio, Di Leo Elisabetta, Ambrogio Francesca, Vena Gino A, Foti Caterina. Angioedema associated with dipeptidyl peptidase-IV inhibitors.. Clinical and molecular allergy : CMA. 2021. DOI: 10.1186/s12948-021-00164-7.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.